A member asked:

I have crohn's (in remission and on imuran), and for the past month i have felt nauseous after eating (sometimes) and feeling full sooner than normal when eating. no change in bowel habits. worried...

3 doctors weighed in across 2 answers
Dr. Geoffrey Rutledge answered

Specializes in Internal Medicine

Complex situation: Your question raises interesting issues, and there are a number of possible explanations. The nausea could be related to worsening of your crohn's, or a side effect of imuran, (azathioprine) or related to a new problem, such as gastritis (inflammation of the stomach, a trial of antacid medication - Omeprazole or ranitidine - might help), or other complications of crohn's. Needs evaluation by your doctor.

Answered 6/30/2014

5.3k views

Thank

Concerned...: Your symptom of nausea is non-specific, but in your case may be a side effect of imuran (azathioprine). This drug is associated with many side effects and close monitoring for signs of toxicity is required. If you have not had labs in awhile, i suggest seeing your doctor and getting labs drawn including drug metabolite levels to make sure you are not experiencing toxicity. Also, make sure u r not pregnant.

Answered 2/8/2013

5.3k views

Thank

Related Questions